# SDR AALA202104089013

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10159
- Aircraft time: 833 hours, 247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR EXIT LIGHT FAIL TO ILLUMINATE. FOUND EXIT LEFT L1 CONNECTOR NOT PLUGGED IN. PLUGGED IN. OPERATION NORMAL PER AMM 33-51-00.
